MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132U
Medical Device Problem Codes Crack (1135); Material Puncture/Hole (1504); Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Section d2b: procode is nry/qjp.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, a 132cm cereglide 71 catheter (nic71132u, 31395153) collapsed and separated/shredded during thrombectomy procedure.There was difficulty removing the catheter from axs infinity after suction.Removed and discovered the issue.There was no patient injury reported.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.As reported by a healthcare professional, a 132cm cereglide 71 catheter (nic71132u, 31395153) collapsed and separated/shredded during thrombectomy procedure.There was difficulty removing the catheter from axs infinity after suction.Removed and discovered the issue.There was no patient injury reported.No additional information is available.A non-sterile 132cm cereglide 71 catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and one (1) compressed section of 6cm was noted at 22cm from the distal end of the catheter; this section was also noted to be severely stretched.As a result of the severity of the stretched section, the shaft was fractured but the device remained attached by the internal braided wires.The fracture was inspected under a microscope and it was observed that the internal braid wire was exposed.Elongation marks were noted on both edges.The other joints in the distal region of the catheter were intact, without obvious separations.The fracture surfaces of the shaft show stretching and tearing of the shaft material at the edges of the fracture, indicating material elongation and tearing.The withdrawal difficulties documented in the complaint could not be duplicated in the laboratory setting since such issue is most related to, device manipulation, and device selection; however, the multiple damages found in the returned catheter appeared to be a translation of the difficulty while maneuvering the device.The issues reported regarding a cut, compressed and fractured conditions on the distal tip of the catheter can be confirmed based on these; however, factors not described in the information provided, such as patient¿s anatomy, device manipulation, and operator¿s technique, may have contributed to the issue encountered.According to the risk documentation a damaged catheter is a potential issue that can occur during withdrawal of catheter.With the limited information available, a conclusive cause cannot be determined, however, given the broad sequence of events, there is no indication that the issue reported in the complaint is related to a manufacturing issue.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages such as catheter stretching and kinking from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use contain the following precaution: ¿ exercise care in handling the intermediate catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21677825
Report Number3007628272-2025-00012
Device Sequence Number7600311
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)270630(10)31395153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132U
Device Lot Number31395153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/02/2025
05/06/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/03/2025
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS INFINITY¿ SHEATH (STRYKER).
Patient SexUnknown